MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; ROLLATOR

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD. DRIVE; ROLLATOR
Model Number R726RD
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Codes Fall (1848); Damage to Ligament(s) (1952)
Date of Event 08/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a rollator by an end user who stated that they were "outside smoking sitting on rollator and went to stand up and the unit folded on them causing him to fall onto the rollator and bent the frame." the end user was injured on his elbow and went to the doctor for medical treatment.Drive made several attempts to retrieve the product for evaluation.Drive will continue to monitor complaints for any related trends.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD.
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key16861014
Report Number2438477-2022-00147
Device Sequence Number5805873
Product Code ITJ
UDI-Device Identifier00822383233222
UDI-Public822383233222
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2023
Report Date (Section F) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR726RD
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/04/2022
Device Age2 YR
Event Location Home
Date Report to Manufacturer05/10/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/03/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age69 YR
Patient SexMale
Patient Weight116 KG
Date Report Sent to FDA05/03/2023